# SDR I5HA0758009

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N588X
- Make and model: Cvac 580
- Aircraft serial: 52
- Aircraft time: 69,002 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6829079
- Part serial: BL56346
- Condition: Out Of Limits
- Location: Oil System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE EN-ROUTE FROM BORINQUEN (BQN) TO PORT-O-SPAIN (POS) APPROXIMATELY ONE HOUR INTO THE FLIGHT, THE CREW OBSERVED THE RIGHT HAND REDUCTION GEARBOX OIL PRESSURE DECREASE FROM APPROXIMATELY 150 PSI TO APPROXIMATELY 100 PSI.  MINIMUM IS 130 PSI.  THE CREW ELECTED TO SECURE THE ENGINE USING PROCEDURES IN THE QUICK REFERENCE HANDBOOK (QRH) AND RETURN TO BQN WHERE THEY LANDED UNEVENTFULLY.   THE REDUCTION GEARBOX OIL PUMP AND FILTER ASSEMBLY WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.   THIS SERVICE DIFFICULTY REPORT (SDR) IS CLOSED.
